# SDR MWEA00601

- Difficulty date: August 3, 2000
- Submitted: December 1, 2000
- Operation: Air carrier
- Aircraft: N502ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48132
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 995791917
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MKE - FOUND FLOORBOARD B-2 HAS PUNCTURE/IMPACT DAMAGE TO TOP SURFACE AT STATION 313.  FABRICATED AND INSTALLED REPAIR PANEL AND SPLICE PANEL.  (M)
